# SDR SWIA2020090252149

- Difficulty date: July 14, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT SURROUND HAT CHANNEL FS 574 IS CRACKED IN TWO LOCATIONS.  (C-CHECK) RO 8/29/2020.  REMOVED OLD PART AND INSTALLED SERVICABLE PART IAW CRJ 200 SRM. CALIBRATED TOOL USED 204368 CAL DUE 10-31-20.
